liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotics of solutions of the heat equation in cones and dihedra
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
University of Rostock, Germany .
2012 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 285, no 11-12, 1422-1449 p.Article in journal (Refereed) Published
Abstract [en]

The authors deal with the asymptotics of solutions of the first boundary value problem for the heat equation near vertices of cones or edges. They obtain estimates for the remainder in weighted Lp, q Sobolev spaces. The paper generalizes the main result of Kozlov and Mazya 6 to the case \documentclass{article}\usepackage{amssymb}\begin{document}\pagestyle{empty}$p,q\not=2$\end{document} and to edges.

Place, publisher, year, edition, pages
Wiley-VCH Verlag Berlin , 2012. Vol. 285, no 11-12, 1422-1449 p.
Keyword [en]
Heat equation, conical points, edges, asymptotics, msc (2010) 35C20, 35K05, 35K20
National Category
Natural Sciences
URN: urn:nbn:se:liu:diva-81218DOI: 10.1002/mana.201100192ISI: 000307008700011OAI: diva2:551058
Available from: 2012-09-10 Created: 2012-09-10 Last updated: 2012-09-10

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Mathematische Nachrichten
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 94 hits
ReferencesLink to record
Permanent link

Direct link